# SDR DL72S970351

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 2 Le Slat
- Component: 269002911R
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYD SYS 'A' LOSS, CLIMBING THROUGH 8000 FT.  OVERWEIGHT LANDING AT SEA 159,000 LBS, SMOOTH LANDING.  FOUND NR 2 SLAT ACTUATOR END CAP BLEW OFF CAUSING LOSS OF 'A' SYS HYD FLUID.  REPLACED SLAT ACTUATOR.  PERFORMED OVERWEIGHT LANDING INSP PER M/M.  REPLACED CASE DRAIN FILTERS FOR HYD PUMPS 'A' SYS.
